Se rendre au contenu
Vicks PainQuil Pain Relief Acetaminophen 1000mg Max Strength Honey Flavored Adult Pain Reliever Liquid 2x12oz, Backache Headache Relief, 1 Daytime Pain Reliever x 1 Nighttime Pain Relief + Sleep Aid

Price:

18,88 €


Vicks PainQuil Pain Relief Acetaminophen 1000mg Max Strength Honey Flavored Adult Pain Reliever Liquid 2x12oz, Backache Headache Relief, 1 Daytime Pain Reliever x 1 Nighttime Pain Relief + Sleep Aid

https://nutricity.be/shop/brsrgaanoidw23tb-vicks-painquil-pain-relief-acetaminophen-1000mg-max-strength-honey-flavored-adult-pain-reliever-liquid-2x12oz-backache-headache-relief-1-daytime-pain-reliever-x-1-nighttime-pain-relief-sleep-aid-141020 https://nutricity.be/web/image/product.template/141020/image_1920?unique=4c3eec7

Stock Expiry Date*: 03-08-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • FIGHTS PAIN FAST: PainQuil & PainQuil PM Liquid Adult Pain Relievers start working fast for headache relief, backache relief, muscular ache relief, and relief of other minor aches & pains.
  • MAX STRENGTH PAIN RELIEVERS: Use PainQuil max strength pain reliever (1000mg Acetaminophen) for pain relief anytime. At night, use PainQuil PM for max strength nighttime pain relief + sleep aid, with 1000mg Acetaminophen & 50mg Diphenhydramine (DPH).
  • LIQUID PAIN RELIEVER: PainQuil adult pain reliever liquids are soothing, easy to take, & flavored with Real U.S. Grade A Honey.
  • NON-HABIT FORMING: both PainQuil and PainQuil PM are non-habit forming. They are also free of high fructose corn syrup.
  • DELICIOUSLY HONEY FLAVORED: PainQuil is flavored with Real Honey to get you the pain relief you need in a delicious liquid.

18,88 € 18.88 EUR 18,88 € Toutes taxes comprises

Not Available For Sale

(0,79 € / fl oz)

Displayed price includes all duties & taxes.

  • Marque
  • Ingrédients
  • Type de produit

Cette combinaison n'existe pas.

Contactez-nous
Acétaminophène
Ingrédients eau, glycérine, Sorbitol, Sucralose, FD&C Rouge no 40, propylène glycol, Citrate de sodium, Polysorbate 20, benzoate de sodium, saveur, FD&C Yellow No. 6, D&C yellow no. 10, acide citrique anhydre, FD&C Green No. 3, saccharine sodique, FD&C Yellow No.6, PainQuil Pain Reliever:Active Ingredient In each 30 mL: Acetaminophen 1000 mg Inactive Ingredients: Alcohol, Water PainQuil PM Pain Reliever + Nighttime Sleep-Aid - Active Ingredient In each 30 mL: Acetaminophen 1000 mg, Diphenhydramine HCl 50 mg Inactive Ingredients: Alcohol, D&C Yellow No.10
Marque Vicks
Type de produit Acétaminophène
  • Buy Four or More Offer

    Obtenez 5 % de réduction lorsque vous achetez 4 articles ou plus

  • Next Purchase Offer
    Obtenez 5 % de réduction sur votre prochain achat.
  • Ships From(Belgium)
    Les commandes sont traitées et expédiées depuis Brooklyn, États-Unis.

  • Delivery Offer(Belgium)
    Livraison gratuite sur les commandes éligibles.
Delivery Detail
Délais de livraison estimés : 12–26 jours (International).
3–6 jours (National).
Safe Checkout
Commande sécurisée garantie
Return Policy

Garantie de Retour de 30 Jours
Achats soutenus par la confiance avec un support de retour de 30 jours.

Free Return Pickup
Retour gratuit disponible
Nous nous occuperons des retours depuis votre porte sans frais supplémentaires.

 

FIGHT PAIN FAST with Vicks® PainQuil™ and PainQuil PM™ adult liquid pain relievers! For pain relief anytime, PainQuil™ Liquid Pain Reliever starts working fast for max strength headache relief, backache relief, muscular ache relief, and relief of other minor aches & pains. For pain relief at night, PainQuil PM™ Liquid Pain Reliever starts working fast for headache relief, backache relief, muscular ache relief, and relief of other minor aches & pains + 50mg diphenhydramine HCl per dose to help you sleep soundly. PainQuil™ and PainQuil PM™ deliver max strength pain relief with 1000mg Acetaminophen per dose. This adult pain reliever liquid is soothing, easy to take, & flavored with Real U.S. Grade A Honey. Both PainQuil™ and PainQuil PM™ are non-habit forming. They are also free of high fructose corn syrup. PainQuil™ and PainQuil PM™ Honey Flavored Liquid Pain Relievers are from the makers of Vicks®, with over 125 years of health care expertise. Maximum strength dose of active ingredients per dosing interval, only use as directed. Read each label. Use as directed. For occasional minor aches and pains with accompanying sleeplessness. Keep out of reach of children.

Important information

Ingredients

PainQuil Pain Reliever:Active Ingredient In each 30 mL: Acetaminophen 1000 mg Inactive Ingredients: Alcohol, Anhydrous Citric Acid, D&C Yellow No. 10, FD&C Green No. 3, FD&C Red No. 40, FD&C Yellow No. 6, Flavor, Glycerin, Propylene Glycol, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Water PainQuil PM Pain Reliever + Nighttime Sleep-Aid - Active Ingredient In each 30 mL: Acetaminophen 1000 mg, Diphenhydramine HCl 50 mg Inactive Ingredients: Alcohol, Anhydrous Citric Acid, D&C Yellow No.10, FD&C Green No. 3, FD&C Red No. 40, FD&C Yellow No.6, Flavor, Glycerin, Polysorbate 20, Propylene Glycol, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Water

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

5.47 x 2.21 x 7.4 inches; 2.03 Pounds

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

10 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC27496 Gls Group 984230864986 2026-09-25 Track
NC27020 Gls Group 984230856417 2026-09-22 Track
NC23262 Gls Group 984230260399 2026-09-02 Track
NC21144 Trackyourparcel 3SABCM108198244 2026-08-24 Track
NC20346 Gls Group 984230004795 2026-08-07 Track
NC19314 Trackyourparcel 3SABCM108237853 2026-09-05 Track
NC17616 Gls Group 984229977000 2026-08-07 Track
NC17554 Gls Group 984229977192 2026-08-07 Track
NC16205 Gls Group 984228959717 2026-07-21 Track
NC05805 Gls Group 984225559064 2026-07-21 Track

Avertissement
​
Les compléments alimentaires ne sont pas des médicaments. Les produits vendus sur ce site ne sont pas destinés à diagnostiquer, traiter, guérir ou prévenir une maladie. Si vous avez un problème de santé, consultez toujours un professionnel de santé qualifié avant utilisation. Les résultats individuels peuvent varier. En passant une commande, vous acceptez de vous conformer aux réglementations d'importation de votre pays. Nous couvrons les droits et taxes applicables là où cela est indiqué.

*Informations sur la date d'expiration :
​
Veuillez noter que la date d'expiration peut varier d'un lot à l'autre. Cependant, nous garantissons que tous les produits expédiés à nos clients ont une durée de validité valide et ne sont pas périmés au moment de la livraison.